# SDR NACA2018071800057

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP IN AFT PIT AT STA 727, STR 23L. REMOVED CRACKED STRINGER CLIP IN AFT CARGO PIT AT STA 727, STR 23L AND INSTALLED NEW STR CLIP P/N 65-51525-2 IAW SRM 51-40-02 PARA 4 REV 116.
